i thought she was a neurologist, not an optomitrist?99preludesh;127151 wrote:Well just got back from the Neuro and she said she thinks this is all being cause by my birth control. I take the Depo Vera shot, so next cycle around I probably wont be taking it and see if these things gradually go away. Im just going to stick to taking my medicine because that seems to help the problem. Guess I will find out in a couple of months.
She also said I might need glasses....DAMNIT
And again....
-
Tyler
- Posts: 2223
- Joined: Thu Feb 01, 2007 7:19 am
And again....
Never bring show to a go fight
Im a loser
:L33T:
Im a loser
:L33T:
[Today 09:58 AM] btlfedgolf: Its not a race car until you remove the door panels
-
99PreludeSh
- Posts: 6921
- Joined: Mon Nov 13, 2006 2:39 am
And again....
LOL she is but she suggested I go to the eye Dr. because something is swollen or something, I cant remember what she said. but she said i MIGHT need glasses because it is swollen.

-
GTI-Guy
- Posts: 595
- Joined: Mon Nov 26, 2007 2:49 pm
And again....
Smoking Gun
See below, get off that crap
used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for 7 yrs. Only on a friends advice end 2006 I Googled Depo side effects and read and read, what I found was shocking. To all you women out there on this crazy drug, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet.
I searched and counted 22 mentions of blurred vision on this page http://www.askapatient.com/viewrating.a ... PO-PROVERA
See below, get off that crap
used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for 7 yrs. Only on a friends advice end 2006 I Googled Depo side effects and read and read, what I found was shocking. To all you women out there on this crazy drug, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet.
I searched and counted 22 mentions of blurred vision on this page http://www.askapatient.com/viewrating.a ... PO-PROVERA

The Track Is Where It's At! Upcoming events at
hacstl.com/forums/showthread.php?t=62897
-
99PreludeSh
- Posts: 6921
- Joined: Mon Nov 13, 2006 2:39 am
And again....
Yeah I know it caused bone density it as far as side effects go blurred vision and headaches were part of the side effects but I just dont want to take any chances with this stuff, so I think im finished with it.
Thanks so much for your heal GTI reading through it all has helped me out a lot.
Thanks so much for your heal GTI reading through it all has helped me out a lot.

-
GTI-Guy
- Posts: 595
- Joined: Mon Nov 26, 2007 2:49 pm
And again....
U're welcome, the good news is that the TIA was a mis-diagnosis99preludesh;127195 wrote:
Thanks so much for your heal GTI reading through it all has helped me out a lot.

The Track Is Where It's At! Upcoming events at
hacstl.com/forums/showthread.php?t=62897
-
99PreludeSh
- Posts: 6921
- Joined: Mon Nov 13, 2006 2:39 am
And again....
Im hoping it is! We will see after the depo is over.GTI-Guy;127208 wrote:U're welcome, the good news is that the TIA was a mis-diagnosis
